| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2017, the reporter contacted animas, alleging a history/settings (suspend) issue.This complaint is being reported because suspending or resuming of the pump without an alarm may result in over or under delivery.
Additional Manufacturer Narrative
Follow-up #1: date of submission: 26-jan-2018.Device evaluation: the device has been returned and evaluated by product analysis on 04-jan-2018 with the following findings: a review of the pump¿s black box and alarm history showed evidence of multiple manual suspend alerts.During testing, the pump successfully completed the rewind, load, and prime steps without any interruptions or issues.The pump successfully completed the 24 hour duration test without interruptions or issues.The pump was manually suspended, resumed correctly, and adequately recorded the suspend event in the pump history.The original complaint of a pump suspend issue was unable to be duplicated.There was no defect found.